# SDR CA110414009

- Difficulty date: April 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6210 · Main Rotor Blades
- Part: Sealant
- Condition: Damaged
- Location: Main Rotor
- Part time: 319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING 100 HR INSP 5-22A A VOID WAS FOUND IN THE SEALANT OF THE DOUBLER AT THE ROOT END OF THE BLADE.  DUE TO THE HOURS ON THE BLADE IT WAS DETERMINED THAT IT IS A MFG FLAW.  VOID DEPTH .162" MAX ALLOWABLE DEPTH IS .060"
